Immersionen in Bäume konstanter Schnittkrummung
Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry (1980)
- Volume: 10, page 13-26
- ISSN: 0138-4821; 2191-0383/e
Access Full Article
topHow to cite
topREICHERT, J.. "Immersionen in Bäume konstanter Schnittkrummung." Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry 10 (1980): 13-26. <http://eudml.org/doc/138174>.
@article{REICHERT1980,
author = {REICHERT, J.},
journal = {Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry},
pages = {13-26},
title = {Immersionen in Bäume konstanter Schnittkrummung},
url = {http://eudml.org/doc/138174},
volume = {10},
year = {1980},
}
TY - JOUR
AU - REICHERT, J.
TI - Immersionen in Bäume konstanter Schnittkrummung
JO - Beiträge zur Algebra und Geometrie = Contributions to algebra and geometry
PY - 1980
VL - 10
SP - 13
EP - 26
UR - http://eudml.org/doc/138174
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.